Article
Hermite-Hadamard Type Inequalities for Operator $\alpha$-Preinvex Functions
Authors
and
Abstract
In the paper, we introduce the concept of operator $\alpha$-preinvex function, establish some new Hermite-Hadamard type inequalities for operator $\alpha$-preinvex functions, and provide the estimates of both sides of Hermite-Hadamard type inequality in which some operator $\alpha$-preinvex functions of positive selfadjoint operators in Hilbert spaces are involved.
Keywords
Hermite-Hadamard type inequality, operator $\alpha$-convex function, operator preinvex function, operator $\alpha$-preinvex function
Citation
Wang, S. & Sun, X. (2017). Hermite-hadamard type inequalities for operator $\alpha$-preinvex functions. Journal of Analysis & Number Theory, 5(1), 13–17. https://doi.org/10.18576/jant/050103
S. Wang and X. Sun, “Hermite-hadamard type inequalities for operator $\alpha$-preinvex functions,” Journal of Analysis & Number Theory, vol. 5, no. 1, pp. 13–17, 2017, doi: 10.18576/jant/050103.
Wang S, Sun X. Hermite-hadamard type inequalities for operator $\alpha$-preinvex functions. Journal of Analysis & Number Theory. 2017;5(1):13–17. doi:10.18576/jant/050103.
Wang, S. and Sun, X. (2017), ‘Hermite-hadamard type inequalities for operator $\alpha$-preinvex functions’, Journal of Analysis & Number Theory, 5(1), pp. 13–17. Available at: https://doi.org/10.18576/jant/050103.
Wang, Shu-Hong, and Xiao-Wei Sun. “Hermite-hadamard Type Inequalities for Operator $\alpha$-preinvex Functions.” Journal of Analysis & Number Theory, vol. 5, no. 1, 2017, pp. 13–17. https://doi.org/10.18576/jant/050103.
Wang, Shu-Hong, and Xiao-Wei Sun. “Hermite-hadamard Type Inequalities for Operator $\alpha$-preinvex Functions.” Journal of Analysis & Number Theory 5, no. 1 (2017): 13–17. https://doi.org/10.18576/jant/050103.
Export citation
Published by: Engineering Journals


